zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Control design for large-scale Lur’e systems with arbitrary information structure constraints. (English) Zbl 1201.93044
Summary: An LMI-based approach is proposed for the design of static output feedback for multi-nonlinear Lur’e-Postnikov systems. The resulting control laws ensure absolute stability and, at the same time, maximize the size of the nonlinear sectors. The proposed method is computationally efficient, and can accommodate feedback laws with arbitrary information structure constraints. The effectiveness of this approach is demonstrated on a large-scale example with 100 state variables.

93B51Design techniques in systems theory
93A15Large scale systems
93B52Feedback control
93C05Linear control systems
93C10Nonlinear control systems
Full Text: DOI
[1] Lur’e, A. I.; Postnikov, V. N.: On the theory of stability of control systems, Pmm 8, 246-248 (1944) · Zbl 0061.19407
[2] Lur’e, A. I.: Some nonlinear problems in the theory of automatic control, (1957)
[3] Aizerman, M. A.; Gantmacher, F. R.: Absolute stability of regulator systems information system series, (1964) · Zbl 0123.28401
[4] Šiljak, D. D.: Nonlinear systems, (1969) · Zbl 0194.39302
[5] Yakubovich, V. A.: The S-procedure in nonlinear control theory, Vestnik leningrad university: mathematics 4, 73-93 (1977)
[6] Popov, V. M.: Criterii de stabilitate pentra sistemele neliniare de reglare automata, basate pe utilizarea transformatei Laplace, Studii si cercetari de energetica, academici RPR 9, 119-135 (1959)
[7] Popov, V. M.: On the absolute stability of nonlinear control systems, Automation and remote control 22, 857-875 (1962) · Zbl 0107.29601
[8] Popov, V. M.: Proprietati de stabilitate si de optimalitate pentru sistemele automate cu Mai multe functii de comanda, Studii si cercetari de energetica, academici RPR 14, 913-949 (1964)
[9] Popov, V. M.: Hyperstability of control systems, (1973) · Zbl 0276.93033
[10] Narendra, K. S.; Taylor, J. H.: Frequency domain criteria for absolute stability, (1973) · Zbl 0266.93037
[11] Weinberg, L.: Network analysis and synthesis, (1962) · Zbl 0116.23302
[12] Šiljak, D. D.: New algebraic criteria for positive realness, Journal of the franklin institute 291, 109-120 (1971) · Zbl 0256.94031 · doi:10.1016/0016-0032(71)90014-7
[13] Wen, J. T.: Time domain and frequency domain conditions for strict positive realness, IEEE transactions on automatic control 33, 988-992 (1988) · Zbl 0664.93013 · doi:10.1109/9.7263
[14] Tao, G.; Ioannou, P.: Strictly positive real matrices and the Lefschetz -- Kalman -- yakubovich lemma, IEEE transactions on automatic control 33, 1183-1185 (1988) · Zbl 0655.93018 · doi:10.1109/9.14449
[15] Haddad, W. M.; Bernstein, D. S.: Robust stabilization with positive real uncertainty: beyond the small gain theorem, Systems and control letters 17, 191-208 (1991) · Zbl 0759.93062 · doi:10.1016/0167-6911(91)90065-M
[16] Sun, W.; Khargonekar, P. P.; Shim, D.: Solution to the positive real control problem for linear time-invariant systems, IEEE transactions on automatic control 39, 2034-2046 (1994) · Zbl 0815.93032 · doi:10.1109/9.328822
[17] Hodaka, I.; Sakamoto, N.; Suzuki, M.: New results for strict positive realness and feedback stability, IEEE transactions on automatic control 45, 813-819 (2000) · Zbl 0976.93069 · doi:10.1109/9.847128
[18] W.A. Malik, S. Kang, S. Darbha, S.P. Bhattacharyya, Synthesis of absolutely stabilizing controllers, in: Proceedings of the Conference on Decision and Control, Cancun, Mexico, 2008, pp. 3589 -- 3594.
[19] Šiljak, D. D.: Large-scale dynamic systems: stability and structure, (1978) · Zbl 0384.93002
[20] Liu, X.; Wang, J.; Huang, L.: Stabilization of a class of dynamical complex networks based on decentralized control, Physica A 383, 733-744 (2007)
[21] Duan, Z.; Wang, J.; Chen, G.; Huang, L.: Stability analysis and decentralized control of a class of complex dynamical networks, Automatica 44, 1028-1035 (2008) · Zbl 1283.93017
[22] Dzhunusov, I. A.; Fradkov, A. L.: Adaptive synchronization of a network of interconnected nonlinear Lur’e systems, Automation and remote control 70, 1190-1205 (2009) · Zbl 1181.93048 · doi:10.1134/S0005117909070108
[23] Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in system and control theory, (1994) · Zbl 0816.93004
[24] Šiljak, D. D.; Stipanović, D. M.: Robust stabilization of nonlinear systems: the LMI approach, Mathematical problems in engineering 6, 461-493 (2000) · Zbl 0968.93075 · doi:10.1155/S1024123X00001435
[25] Stipanović, D. M.; Šiljak, D. D.: Robust stability and stabilization of discrete-time non-linear systems: the LMI approach, International journal of control 74, 873-879 (2001) · Zbl 1022.93034 · doi:10.1080/00207170010038712
[26] D.D. Šiljak, D.M. Stipanović, Organically-structured control, in: Proceedings of the American Control Conference, Arlington, VA, 2001, pp. 2736 -- 2742.
[27] Zečević, A. I.; Šiljak, D. D.: Stabilization of nonlinear systems with moving equilibria, IEEE transactions on automatic control 48, 1036-1040 (2003)
[28] Zečević, A. I.; Šiljak, D. D.: Global low-rank enhancement of decentralized control for large-scale systems, IEEE transactions on automatic control 50, 740-744 (2005)
[29] Zečević, A. I.; Šiljak, D. D.: Design of static output feedback for large-scale systems, IEEE transactions on automatic control 49, 2040-2044 (2004)
[30] Šiljak, D. D.; Zečević, A. I.: Control of large-scale systems: beyond decentralized feedback, Annual reviews in control 29, 169-179 (2005)
[31] Bakule, L.; Rodellar, J.: Decentralized control and overlapping decompositions of mechanical systems, International journal of control 61, 559-587 (1995) · Zbl 0825.93025 · doi:10.1080/00207179508921918
[32] Iftar, A.: Decentralized estimation and control with overlapping input, state and output decomposition, Automatica 29, 511-516 (1993) · Zbl 0772.93003 · doi:10.1016/0005-1098(93)90148-M
[33] Ikeda, M.; Šiljak, D. D.: Overlapping decentralized control with input, state and output inclusion, Control theory and advanced technology 2, 155-172 (1986)
[34] Sezer, M. E.; Šiljak, D. D.: Nested epsilon decompositions of linear systems: weakly coupled and overlapping blocks, SIAM journal of matrix analysis and applications 12, 521-533 (1991) · Zbl 0732.65031 · doi:10.1137/0612037
[35] Zečević, A. I.; Šiljak, D. D.: Control design with arbitrary information structure constraints, Automatica 44, 2642-2647 (2008) · Zbl 1155.93347 · doi:10.1016/j.automatica.2008.02.029
[36] Khalil, H. K.: Nonlinear systems, (1996) · Zbl 0842.93033
[37] Hu, D.; Reichel, L.: Krylov-subspace methods for the Sylvester equation, Linear algebra and applications 172, 283-313 (1992) · Zbl 0777.65028 · doi:10.1016/0024-3795(92)90031-5
[38] Jaimouka, I.; Kasenally, E.: Krylov subspace methods for solving large Lyapunov equations, SIAM journal on numerical analysis 31, 227-251 (1994) · Zbl 0798.65060 · doi:10.1137/0731012
[39] Antoulas, A.: Approximation of large-scale dynamical systems, (2005) · Zbl 1112.93002